# SDR CALA0500041

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9936823503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN UPPER TRAILING EDGE PANEL LOCATED FORWARD OF O/B SIDE OF GROUND SPOILER, LEFT UPPER WING, XRS 91.0 TO 111.5.  A NEW PANEL WAS INSTALLED IAW SRM 51-30-2.
